Ask an expert
Question

06 Oct 2011

No period after pregnancy - on the injection?
Hi

I had a baby 4 months ago and got an depo provera shot 3 days after it. i am just wondering if its possible that your period dissapears from shot 1 or could i be pregnant again? i had my second shot 1 month ago. is this normal? please advise?
Answer 206 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is most likely due to the depo provera.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19855 votes
Vote